# SDR DLM88090279

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 5930583U227
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR BODY ZEE ANGLE CRACKED AT FWD UPPER OUTBOARD END.  REPAIRED BY REPLACEMENT IAW 51-30-2 ON ATS NR 00354.
